MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PERFORMANCELOAD W/CHARGE,PLATE; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO PERFORMANCELOAD W/CHARGE,PLATE; STRETCHER, WHEELED
Catalog Number 6392000001
Health Effect - Clinical Code No Information (3190)
Date of Event 03/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cot fastening system and the associated vehicle the cot fastening system was installed in caught on fire.It was alleged by the customer that the installation of the product could have caused or contributed to the event.
 
Additional Manufacturer Narrative
It was alleged by the customer that the third party installer company may have installed the product incorrectly by pinching a wire and this could have allegedly caused or contributed to the alleged event.No injury or adverse consequence was reported as a result of the alleged event.
 
Event or Problem Description

Brand Name
PERFORMANCELOAD W/CHARGE,PLATE
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key7402331
Report Number0001831750-2018-00192
Device Sequence Number13724140
Product Code FPO
UDI-Device Identifier07613327282542
UDI-Public(01)07613327282542
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6392000001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer03/12/2018
Initial Report FDA Received Date04/06/2018
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1